# SDR DALA2020040202118

- Difficulty date: April 2, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 72,119 hours, 53,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND FWD EMERGENCY WING EXIT SIGN B5103 NOT ILLUMINATING BOTH LT AND RT. MAINTENANCE REPLACED THE B5103 BATTERY PACK BATTERIES IAW MD88 AMM 33-53-00. OPERATIONAL CHECK WAS GOOD. (LP #7183208)
